Allergic reaction to Gear?There are currently 1 users browsing this thread. Anabolic steroids, bodybuilding discussion forums. Results 1 to 14 of Sounds like the start of an infection to me Originally Posted by rage racing. I had a similar problem tith some tren I tried to run.
Steroids Forum: Steroids QA/Anabolic Steroids/Allergic reaction to Gear?
There are currently 1 users browsing this thread. Anabolic steroids, bodybuilding discussion forums. Results 1 to 14 of Sounds like the start of an infection to me Originally Posted by rage racing. I had a similar problem tith some tren I tried to run. I will say I initially had trouble with the EO test but no fever, only horrible, painful, swollen injection sites that would stay that way for at least a week.
Eventually I stopped having reactions after about 5 shots. The tren was the same but plus a fever around the same as yours. I tried about 8 injections before o gave up and tossed it. I found benadryl and aspirin helped as did icing the injection site. A fever is your bodies response to fighting the infection.
I wouldnt use a bottle that has been pinned from someone else. Not saying you pal inst sanitary, but how can you know for sure. Generally an allergic reaction would include itching and hives and you might feel a sensation of heat or a flushing of the skin that is the histamines. Originally Posted by vtac. Personally, I wouldn't immediately assume the only answer is infection if EO is involved.
A strong reaction to a component of a drug especially one injected IM can most certainly cause a fever. One of it's listed effects is a skin, etc irritant. It wouldn't be surprising that some people would have adverse reactions to introducing it to their bodies via injection: Most are not conjecture, they were diagnosed and tested by doctors.
There are also an awful lot of BBers using EO gear having fevers and welling symptoms that cleared up once EO use was ceased. Seems unlikely all of them had infections that cleared themselves up without antibiotics or other treatment. I will also add that when I had the same type of issue with the EO tren strong antibiotics did nothing to relieve any of the symptoms including the fever. The fever only went away when I stopped pinning the tren.
The hot injection site is certainly worrying, but I had the same thing and had a relative who is an RN look it. She said it did not look infected, but if it didn't clear up soon I should see a doc. A couple of days later I still had the fever and hot swollen injection site. I went to see my doc and he said it wasn't infected, that it looked like a bad injection or bad reaction to something in the shot. I am on testosterone replacement therapy TRT so it was easy for my to go see him and tell him a shot went wonky.
Once I stopped pinning the tren and iced it for a few days along with ibuprofen and benadryl it was fine still hurt like a bitch for while but not swollen, red, hot or fevery. The OP may indeed have an infection and should seek medical attention, but I would not automatically say that an infection is the only possibility here.
Last edited by Natehayes; at Originally Posted by MonsterMedic. Definitely sounds like an infection. In particular, the fever is a cause for concern along with those other symptoms. Time for some antibiotics and a trip to the doctor. Not necessarily in that order. I wouldn't put this one off. Originally Posted by irishmaniac.
I'm in the system a Medic too. Users Browsing this Thread. Allergic To Enanthate Ester? Foot allergic reaction to Gear??? Featuring anabolic steroid information, anabolic steroid drug profiles, anabolic steroid articles, live discussion forums and much more. All times are GMT The time now is Register Help Remember Me?
Forum for members to discuss the use of anabolic steroids Results 1 to 14 of 14 Thread: I wound up going to the ER that night with a fever. Luckily i had worked with the doctor who saw me at a previous emergency room im a medic and i felt comfortable enough to tell him what was going on.
By ire in forum Anabolic Steroid Forum Replies: By raisin nuts in forum Anabolic Steroid Forum Replies: By af in forum Anabolic Steroid Forum Replies: Top All times are GMT